ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 12.

Conference Paper

Chandran, L Sunil and Francis, Mathew C and Sivadasan, Naveen (2009) On the Cubicity of AT-Free Graphs and Circular-Arc Graphs. In: conference on Graph Theory, Computational Intelligence and Thought, SEP 19, 2008-SEP 25, 2009, Jerusalem.

Chandran, Sunil L and Francis, Mathew C and Mathew, Rogers (2008) Finding a Box Representation for a Graph in $O(n^2\Delta^2\ln n)$ time. In: ICIT '08 Proceedings of the 2008 International Conference on Information Technology, 17-20 Dec. 2008 , Washington, DC.

Chandran, Sunil L and Francis, Mathew C and Sivadasan, Naveen (2008) On the Cubicity of AT-free graphs and circular arc graphs,Graph Theory, Computational Intelligence and Thought. In: A conference celebrating M.C. Golumbic's 60th birthday in Israel .

Chandran, Sunil L and Francis, Mathew C and Sivadasan, Naveen (2008) Representing graphs as the intersection of axis-parallel cubes. In: MCDES (Managing Complexity in Distributed World), IISc Centenary Conference..

Journal Article

Chandran, Sunil L and Francis, Mathew C and Sivadasan, Naveen (2013) Cubicity and Bandwidth. In: GRAPHS AND COMBINATORICS, 29 (1). pp. 45-69.

Chandran, Sunil L and Francis, Mathew C and Mathew, Rogers (2011) Chordal Bipartite Graphs with High Boxicity. In: Graphs and Combinatorics, 27 (3). pp. 353-362.

Chandran, Sunil L and Francis, Mathew C and Mathew, Rogers (2011) Boxicity of Leaf Powers. In: Graphs and Combinatorics, 27 (1). pp. 61-72.

Das, Anita and Francis, Mathew C and Mathew, Rogers and Sadagopan, N (2010) Non-contractible non-edges in 2-connected graphs. In: Information Processing Letters, 110 (23). pp. 1044-1048.

Chandran, L Sunil and Francis, Mathew C and Sivadasan, Naveen (2010) Geometric Representation of Graphs in Low Dimension Using Axis Parallel Boxes. In: Algorithmica, 56 (2). pp. 129-140.

Chandran, Sunil L and Francis, Mathew C and Suresh, Santhosh (2009) Boxicity of Halin graphs. In: Discrete Mathematics, 309 (10). pp. 3233-3237.

Chandran, L Sunil and Francis, Mathew C and Sivadasan, Naveen (2009) On the Cubicity of Interval Graphs. In: Graphs and combinatorics, 25 (2). pp. 169-179.

Chandran, L Sunil and Francis, Mathew C and Sivadasan, Naveen (2008) Boxicity and maximum degree. In: Journal of Combinatorial Theory - Series B, 98 (2). pp. 443-445.

This list was generated on Wed Apr 23 03:44:55 2014 IST.